MathSciNet Relay Station
MathSciNet bibliographic data
MR1154249 (94a:17002) 17B01 (17B40)
Shpilrain, Vladimir On generators of $L/R\sp 2$ Lie algebras. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1039–1043.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement